# SDR MALA030171

- Difficulty date: February 11, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 7,561 hours, 7,914 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTENING INSPECTION IN CVG, LT WING OUTBOARD SECTION OF LEADING EDGE TOP UPPER SURFACE DEFORMED AND CRACKED.  MAINTENANCE REPAIRED LEADING EDGE IAW EO A57048 AND BAE FAX BARA/AVR/6255/03-DC.  A/C RELEASE DATE 2/24/03.
